# SDR CALA2017112304196

- Difficulty date: November 23, 2017
- Submitted: November 23, 2017
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 75,608 hours, 30,083 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Bent
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD EMERGENCY EXIT DISPLAYED ON UPPER ECAM SCREEN.   DOOR LEFT FWD EMERGENCY EXIT DISPLAYED ON ECAM,  NO ABNORMAL CABIN V/SNOTED STRAIGHTENED BRACKET AND ADJUSTED COVER SWITCH
